Kétszer kettő még mindig négy, de... Új szakirányok matematikusoknak

Kétszer kettő még mindig négy, de... Új szakirányok matematikusoknak. Délmagyarország, (89) 17 Uni. p. 1. (1999)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01999/00017/dm_1999_017_006.pdf
Date: 1999. January 21.
Journal title: Délmagyarország
Volume: 89
Number: 17 Uni
Page Range: p. 1
Language: Hungarian
Uncontrolled Keywords: Oktatás, matematika
Date Deposited: 2019. Oct. 24. 13:28
Last Modified: 2019. Oct. 24. 13:28
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/80331

Actions (login required)

View Item View Item